# SDR 9615086637

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  WITH NO SPIKE IN EGT AND ALL ENGINE INDICATIONS BEING NORMAL, CREW FOLLOWED COM PROCEDURES AND CONTINUED TO AMS WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION OF HIGH PRESSURE COMPRESSOR REVEALED NO DISCREPANCIES.  EVBC REPLACEMENT AND PRECISION TRIM OF EVBC/FUEL CONTROL WILL BE DONE WITHIN FIVE CYCLES.
